# SDR AALA2020091419004

- Difficulty date: September 9, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N123NN
- Make and model: Airbus A321-231
- Aircraft serial: 6256
- Aircraft time: 20,437 hours, 5,714 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE-EMERGENCY FLASHLIGHT WILL NOT TEST, R2 FLIGHT ATTENDANT STATION.  REPOSITIONED FLASHLIGHT IN HOLDER, OPERATIONAL CHECK GOOD.
